MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS Q CEILING; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS Q CEILING; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848281
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.Internal id # (b)(4).
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis q ceiling system.A display ceiling suspension fell out of the tracks and was found on the floor.No persons were involved in the reported incident.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be an individual work error.At the end of a procedure, the display ceiling suspension (dcs) carriage was moved by the operator towards the patient's foot end.The ceiling carriage is used to move the entire ceiling pendant, including the monitor.To do this, the user manually pulls the dcs into the desired position.If the dcs is pulled to the end of the rails it is stopped by a mechanical end stop.In the given case, this mechanical end stop was not attached correctly, which ultimately caused the ceiling carriage to slip out of the rails on this side.Only the front rollers left the rails and the other rollers remained in the rails.Therefore, the carriage did not fall completely to the floor, but the carriage tilted due to gravity and bent the carriage.No one was injured in the given event.In this condition, the system is no longer operational and service intervention is necessary to repair the dcs.The cause for the incident was found to be two completely loose allen screws and two loose allen-head set screws that fix the end stop.However, it could not be determined why the screws were not tight.No anomalies were found during the review of the installation protocol dated 01/17/2016.Unfortunately, the maintenance protocols could not be reviewed because the customer performs the maintenance themselves and refused to provide the protocols.The maintenance instructions explicitly state to check that the end stops are mounted correctly.Both the on-site investigation and the detailed investigation at the factory revealed that this was neither a design problem nor a systematic problem.The occurrence rate of the error pattern was checked.A possible error accumulation or even a systematic error, which would lead to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS Q CEILING
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1 or
rittigfeld 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1- or-
rittigfeld 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
mc 65-1a
malvern, PA 19355
4843231631
MDR Report Key15282639
Report Number3004977335-2022-40401
Device Sequence Number2328834
Product Code OWB
UDI-Device Identifier04056869009988
UDI-Public04056869009988
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection,Repair
Type of Report Initial,Followup
Report Date (Section B) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848281
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Supplement Date Received by Manufacturer11/11/2022
Initial Report FDA Received Date08/24/2022
Supplement Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown